# SDR 2024FA0000186

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: General aviation
- Aircraft: N9VOJD
- Make and model: Boeing 787-9
- Aircraft serial: 37115
- Aircraft time: 30,396 hours, 6,769 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 725Z30405009
- Part serial: 24001
- Condition: Gouged
- Location: Rt Engine
- Part time: 30,519 hours, 6,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ENG # 1 RH THRUST REVERSER SECONDARY SLIDER 6H WITH GOUGING DAMAGE. (INSPECTION WAS PERFORMED PER AD 2021-24-14).
